# SDR AWXA9900500

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26010452
- Condition: Unbalanced
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EMERGENCY LANDING DECLARED, AT V1 PHX, THE NOSE WHEEL FELT OUT OF BALANCE, SUSPECT FLAT TIRE.  REMOVED AND REPLACED BOTH NLG WHEEL AND TIRE ASSEMBLIES (LT S/N 3248 TOT 22044, RT S/N 6128 TOT 68142).  WHEELS WERE REPLACED 13 NOV 99.  A/C ALSO HAS HISTORY OF NLG STRUT                                       BOTTOMING ON TAKEOFF AND LANDING.
